# SDR SIMA201001909

- Difficulty date: January 18, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 18,432 hours, 13,960 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757
- Condition: Corroded
- Location: Fuselage
- Part time: 18,432 hours, 13,960 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT, FOUND THE LEFT FLOORBEAM AT FRAME 280 TO BE CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED THE LEFT FLOORBEAM AT FRAME 280 IAW EO CR-53MR-134R1.  THE AIRCRAFT WAS RETURNED TO SERVICE.
